# SDR UPS97824542

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND INTERCOSTAL TO FRAME SUPPORT BRACKET CRACKED AT FS 1138 ABOVE LONGERON 35 LT.  REMOVED CRACKED BRACKET, DRILLED, TREATED, PRIMED AND INSTALLED NEW BRACKET IAW DC8 SRM 53-1-0, 51-1-8, 51-1-20D.
